- Location
-
Deutsche Nationalbibliothek Frankfurt am Main
- Extent
-
1 Online-Ressource.
- Language
-
Englisch
- Bibliographic citation
-
The Extension of Integrable Mappings to Non-Commuting Variables ; volume:10 ; number:2 ; day:1 ; month:12 ; year:2003 ; pages:149-165 ; date:1.2003
Journal of nonlinear mathematical physics ; 10, Heft 2 (1.12.2003), 149-165, 1.2003
- Creator
-
Ramani, A.
Tamizhmani, T.
Grammaticos, B.
Tamizhmani, K. M.
- Contributor
-
SpringerLink (Online service)
- DOI
-
10.2991/jnmp.2003.10.s2.14
- URN
-
urn:nbn:de:101:1-2024033121311945035286
- Rights
-
Open Access; Der Zugriff auf das Objekt ist unbeschränkt möglich.
- Last update
-
14.08.2025, 11:02 AM CEST
Data provider
Deutsche Nationalbibliothek. If you have any questions about the object, please contact the data provider.
Associated
- Ramani, A.
- Tamizhmani, T.
- Grammaticos, B.
- Tamizhmani, K. M.
- SpringerLink (Online service)